Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

I feel very weak,low fever,loss of appetite and i was suffering from small worms. Can i take albendazole for big worms also ?

Hi! I am a girl of age 20. In the past I have suffered from small worms (really tiny ones) for which I had taken albendazole tablets. A week back my face suddenly seemed dull and then slight yellow.I also felt very weak and dizzy with lethargy . My whole body ached, especially my legs seemed exhausted even when I didn t do any work at all. Now these days my weakness has reduced and health has improved a bit but I have pain in stomach, sometimes lethargy in legs and low grade fever in daytime. I have low appetite too. Can it be the bigger worms this time?? How do I find it out..please tell me! If my symptoms suggest worms, can I have albendazole tablets?? Any natural things for getting rid of worms?? Thanks a lot for reading my query!
Asked On : Sun, 12 Jun 2011
Answers:  2 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
     It don`t appear to be due to worms ,no doubt you can repeat a course of albendazole .but you must also get investigated for other diseases like some sub clinical infection.pain abdomen can be due to variety of reason,so proper diagnosis is must.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Sun, 12 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
How are your menstrual cycles, do you bleed heavily. You probably are suffering from severe anaemia which is due to decreased red blood cells and haemoglobin in the blood. Do a blood test for this. Regarding worms, you can get your stool tested. You must eat palak and other green leafy vegetables, nuts, which are rich in iron. You should feel much better after this. Kindly get examined by a Physician and also get these tests done, as you may need iron supplements if severe anaemia.
Answered: Sun, 12 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor